# SDR SWAA2023051524626

- Difficulty date: April 7, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 53,156 hours, 27,261 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE DEFLECTION CONTROL RIB ORSS 272 LT WING 2023-237685<[01] REPLACED ANGLE TRAILING EDGE DEFLECTION CONTROL RIB ORSS 272 LT WING AND FASTENERS IAW B737-700 SRM 51-40-02 AND DWG 115A2930 REV. ?-?. MEASURE OF CRACK IS: L=.0.254?. TOOL USED: DIGITAL CALIPER. P/N: 500-752-20. S/N: B21014945. DUE DATE: 08/NOV/23.;[02] CERTIFIED WORK PERFORMED.
